MathSciNet Relay Station
MathSciNet bibliographic data
MR1990570 14M15 (05E15)
Billey, Sara C.; Warrington, Gregory S. Maximal singular loci of Schubert varieties in ${\rm SL}(n)/B$. Trans. Amer. Math. Soc. 355 (2003), no. 10, 3915–3945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement